E. S. Barnes and H. P. Swinnerton-dyer, The inhomogeneous minima of binary quadratic forms (II), Acta Mathematica, vol.88, issue.0, pp.279-315, 1952.
DOI : 10.1007/BF02392135

E. Bayer, J. Cerri, and J. Chaubert, EUCLIDEAN MINIMA AND CENTRAL DIVISION ALGEBRAS, International Journal of Number Theory, vol.28, issue.07, pp.1155-1168, 2009.
DOI : 10.1007/BFb0091027

URL : https://hal.archives-ouvertes.fr/hal-00282364

W. Bosma and J. J. Cannon, Handbook of Magma functions, pp.20-25, 2016.

J. Cerri, Euclidean minima of totally real number fields: Algorithmic determination, Mathematics of Computation, vol.76, issue.259, pp.1547-1575, 2007.
DOI : 10.1090/S0025-5718-07-01932-1

URL : https://hal.archives-ouvertes.fr/hal-00136941

J. Cerri, Spectres euclidiens et inhomogènes des corps de nombres, Thèse de Doctorat, 2005.

J. Cerri, J. Chaubert, and P. Lezowski, EUCLIDEAN TOTALLY DEFINITE QUATERNION FIELDS OVER THE RATIONAL FIELD AND OVER QUADRATIC NUMBER FIELDS, International Journal of Number Theory, vol.286, issue.03, pp.3-653, 2013.
DOI : 10.1007/BFb0091027

URL : https://hal.archives-ouvertes.fr/hal-00738164

J. Cerri and P. Lezowski, Tables of Euclidean minima of or- ders in totally definite quaternion fields over quadratic fields

J. Chaubert, Minimum euclidien des ordres maximaux dans les algèbres centrales à division, EPFL, 2006.

M. Deuring, S. Algebren, and . Verlag, , 1968.

M. D. Sikiri?, A. Schürmann, and F. Vallentin, Complexity and algorithms for computing Voronoi cells of lattices, Mathematics of Computation, vol.78, issue.267, pp.1713-1731, 2009.
DOI : 10.1090/S0025-5718-09-02224-8

P. Lezowski, Computation of the Euclidean minimum of algebraic number fields, Mathematics of Computation, vol.83, issue.287, pp.1397-1426, 2014.
DOI : 10.1090/S0025-5718-2013-02746-9

URL : https://hal.archives-ouvertes.fr/hal-00632997

I. Reiner, Maximal orders, 2003.

A. Schürmann, Computational Geometry of Positive Definite Quadratic Forms (chapter 4, 2009.

M. Vignéras, Arithmétique des algèbres de quaternions, Lecture Notes in Math, vol.800, 1980.
DOI : 10.1007/BFb0091027

, 33400 Talence, France E-mail address: jean-paul.cerri@math.u-bordeaux